Open Access
Translator Disclaimer
2015 A new gauge slice for the relative Bauer–Furuta invariants
Tirasan Khandhawit
Geom. Topol. 19(3): 1631-1655 (2015). DOI: 10.2140/gt.2015.19.1631

Abstract

In this paper, we study Manolescu’s construction of the relative Bauer–Furuta invariants arising from the Seiberg–Witten equations on 4–manifolds with boundary. The main goal of this paper is to introduce a new gauge fixing condition in order to apply the finite-dimensional approximation technique. We also hope to provide a framework to extend Manolescu’s construction to general 4–manifolds.

Citation

Download Citation

Tirasan Khandhawit. "A new gauge slice for the relative Bauer–Furuta invariants." Geom. Topol. 19 (3) 1631 - 1655, 2015. https://doi.org/10.2140/gt.2015.19.1631

Information

Received: 19 February 2014; Revised: 29 August 2014; Accepted: 30 September 2014; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1316.57022
MathSciNet: MR3352245
Digital Object Identifier: 10.2140/gt.2015.19.1631

Subjects:
Primary: 57R57
Secondary: 57R58

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.19 • No. 3 • 2015
MSP
Back to Top